RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 3, Pages 476–480 (Mi mz2718)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Secondary Steenrod operations in cohomology of infinite-dimensional projective spaces

V. A. Smirnov

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/mzm2718

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:3, 440–445

Bibliographic databases:

Received: 31.05.2005

Citation: V. A. Smirnov, “Secondary Steenrod operations in cohomology of infinite-dimensional projective spaces”, Mat. Zametki, 79:3 (2006), 476–480; Math. Notes, 79:3 (2006), 440–445

Citation in format AMSBIB
\Bibitem{Smi06}
\by V.~A.~Smirnov
\paper Secondary Steenrod operations in cohomology of infinite-dimensional projective spaces
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 3
\pages 476--480
\mathnet{http://mi.mathnet.ru/mz2718}
\crossref{https://doi.org/10.4213/mzm2718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251372}
\zmath{https://zbmath.org/?q=an:1119.55008}
\elib{http://elibrary.ru/item.asp?id=9192937}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 3
\pages 440--445
\crossref{https://doi.org/10.1007/s11006-006-0050-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645974575}


Linking options:
  • http://mi.mathnet.ru/eng/mz2718
  • https://doi.org/10.4213/mzm2718
  • http://mi.mathnet.ru/eng/mz/v79/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres”, Math. Notes, 84:5 (2008), 710–717  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:94
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020